# SDR AALA202205125610

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A300*
- Aircraft serial: 9584
- Aircraft time: 5,642 hours, 1,539 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST PRESSURE LOW. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
